# SDR ASOA201705191596

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15181
- Aircraft time: 22,147 hours, 15,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 601R3180851
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT ALIGNMENT FITTINGS ON PASSENGER DOOR ARE GOUGED. REMOVED AND INSTALLED NEW FWD AND AFT ALIGNMENT FITTINGS ON PASSENGER DOOR IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01 AND DWG 601R31702.
